The article you requested is
Paroxetine-Induced Angioedema and Tongue Swelling
J Clin Psychiatry 1996;57:487 [letter]
Copyright 1996 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Serotonin selective reuptake inhibitors (SSRIs) are relatively
new antidepressant medications that are rapidly gaining
in popularity because they have fewer and less severe adverse
effects than “older” antidepressants (e.g., amitriptyline). However,
the increased use of SSRIs also allows their adverse effect
profile to be more completely described. We feel clinicians
should be aware of a possible association of SSRIs and angioedema.